Filtros : "Journal of Statistical Computation and Simulation" "Inglaterra" Removido: "2013" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), MODELOS MATEMÁTICOS, REGRESSÃO LOGÍSTICA, VEROSSIMILHANÇA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NADARAJAH, Saralees e CORDEIRO, Gauss M e ORTEGA, Edwin Moises Marcos. The exponentiated G geometric family of distributions. Journal of Statistical Computation and Simulation, v. 85, n. 8, p. 1-21, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.885977. Acesso em: 30 nov. 2025.
    • APA

      Nadarajah, S., Cordeiro, G. M., & Ortega, E. M. M. (2014). The exponentiated G geometric family of distributions. Journal of Statistical Computation and Simulation, 85( 8), 1-21. doi:10.1080/00949655.2014.885977
    • NLM

      Nadarajah S, Cordeiro GM, Ortega EMM. The exponentiated G geometric family of distributions [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 85( 8): 1-21.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.885977
    • Vancouver

      Nadarajah S, Cordeiro GM, Ortega EMM. The exponentiated G geometric family of distributions [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 85( 8): 1-21.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2014.885977
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), MODELOS MATEMÁTICOS, VEROSSIMILHANÇA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NADARAJAH, Saralees e CORDEIRO, Gauss M e ORTEGA, Edwin M. M. General results for the Kumaraswamy-G distribution. Journal of Statistical Computation and Simulation, v. 82, n. 7, p. 951–979, 2012Tradução . . Disponível em: https://doi.org/10.1080/00949655.2011.562504. Acesso em: 30 nov. 2025.
    • APA

      Nadarajah, S., Cordeiro, G. M., & Ortega, E. M. M. (2012). General results for the Kumaraswamy-G distribution. Journal of Statistical Computation and Simulation, 82( 7), 951–979. doi:10.1080/00949655.2011.562504
    • NLM

      Nadarajah S, Cordeiro GM, Ortega EMM. General results for the Kumaraswamy-G distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 82( 7): 951–979.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2011.562504
    • Vancouver

      Nadarajah S, Cordeiro GM, Ortega EMM. General results for the Kumaraswamy-G distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 82( 7): 951–979.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2011.562504
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: MODELOS MATEMÁTICOS, DISTRIBUIÇÕES (PROBABILIDADE), MODELOS LINEARES GENERALIZADOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NADARAJAH, Saralees e CORDEIRO, Gauss M e ORTEGA, Edwin M. M. General results for the beta-modified Weibull distribution. Journal of Statistical Computation and Simulation, v. 81, n. 10, p. 1211–1232, 2011Tradução . . Disponível em: https://doi.org/10.1080/00949651003796343. Acesso em: 30 nov. 2025.
    • APA

      Nadarajah, S., Cordeiro, G. M., & Ortega, E. M. M. (2011). General results for the beta-modified Weibull distribution. Journal of Statistical Computation and Simulation, 81( 10), 1211–1232. doi:10.1080/00949651003796343
    • NLM

      Nadarajah S, Cordeiro GM, Ortega EMM. General results for the beta-modified Weibull distribution [Internet]. Journal of Statistical Computation and Simulation. 2011 ; 81( 10): 1211–1232.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949651003796343
    • Vancouver

      Nadarajah S, Cordeiro GM, Ortega EMM. General results for the beta-modified Weibull distribution [Internet]. Journal of Statistical Computation and Simulation. 2011 ; 81( 10): 1211–1232.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949651003796343

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025